# SDR VNAA20250320073

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: MM67035329011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00212773 DISCREPANCY: AFT INTERCOSTAL OF AFT CARGO DOOR SILL HAS MINOR CORROSION. CORRECTIVE ACTION: REMOVED TIE DOWN ASSEMBLY PLATE FROM INTERCOSTAL IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED NEW TIE DOWN ASSEMBLY PLATE PN# MM670-35329-011 IAW CRJ700 SRM 51-42-06-001-001-A01
